# SDR HNAA2017092500328

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 42,075 hours, 38,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR UPPER EXIT LIGHT IS INOPERATIVE.  R & R THE LIGHT IAW AMM 33-50-14-000/400-801-A. OPS CHECKED GOOD. OK FOR SERVICE.
